# SDR UALA2012073004100

- Difficulty date: July 27, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 77,872 hours, 22,532 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1393 S29-30l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT BS 1393, BETWEEN S29 - 30L,  ACCOMPLISHED SKIN REPAIR BS 1393-1401 STR 28L AND 29R PER REO-G15092 REV A AND UA ECRA 5360-01214.
